International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 4, Issue 10 (2017)

Solution of 1-dimensional Wave equation by Elzaki Transform


Fida Hussain, Muhammad Abubakar, Amir Nazir, Ibrar Ahmad, M Arshad

In this paper a new Integral transform, namely Elzaki Transform was applied to solve 1-dimensional wave equation to obtained the exact solutions. It is more simple, efficient, easier and powerful tool for solving 1-dimensional wave equation. The ability of this method is illustrated by means of example.
Download  |  Pages : 64-67
How to cite this article:
Fida Hussain, Muhammad Abubakar, Amir Nazir, Ibrar Ahmad, M Arshad. Solution of 1-dimensional Wave equation by Elzaki Transform. International Journal of Multidisciplinary Research and Development, Volume 4, Issue 10, 2017, Pages 64-67
International Journal of Multidisciplinary Research and Development International Journal of Multidisciplinary Research and Development